# SDR 99ZZZX1959

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73104
- Make and model: Cvac 34031
- Aircraft serial: 4
- Engine: Allsn 501D13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 6791715
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON APPROACH TO JAX, NR 2 ENGINE GEARBOX LOW OIL PRESSURE WARNING LIGHT ILLUMINATED.  PRECAUTIONARY SHUT DOWN OF NR 2 ENGINE.  AIRCRAFT LANDED AT DESTINATION AIRPORT UNEVENTFULLY.
